# SDR ABXA2022080692

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,764 hours, 39,913 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT BLEED VAL EICAS ILLUMINATED ON TAKE OFF, ABORTED TAKE OFF RT BLEED OVERHEAD ANNUNCIATOR ILLUM. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RT. HPSOV SYSYEM IAW MEL 36-11-2-1. MAINTENANCE PROCEDURES C/W. AIRCRAFT RETURNED TO SERVICE
